Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 150, NWS Dodge City, KS

July 5, 2025Finney County, Gray County, Haskell County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 5, 2025, 6:40 PM CDT for Finney County, Gray County, Haskell County, Kansas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2025, 6:40 PM CDT (23:40 UTC)
Expired
Jul 5, 2025, 7:03 PM CDT
In force
23 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Finney County, KS, Gray County, KS, Haskell County, KS

The radar

The Dodge City radar (KDDC), 74 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:40 PM CDTTSTM WND GST 545 Sse Plymell, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

682 
WUUS53 KDDC 052340
SVRDDC
KSC055-069-081-060045-
/O.NEW.KDDC.SV.W.0150.250705T2340Z-250706T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
640 PM CDT Sat Jul 5 2025

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  South central Finney County in southwestern Kansas...
  Southwestern Gray County in southwestern Kansas...
  Northeastern Haskell County in southwestern Kansas...

* Until 745 PM CDT.

* At 640 PM CDT, a severe thunderstorm was located near Plymell,
  moving south at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  south central Finney, southwestern Gray and northeastern Haskell
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3779 10093 3781 10066 3756 10053 3755 10099
TIME...MOT...LOC 2340Z 357DEG 12KT 3774 10082 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
3 follow-up statements
308 
WWUS53 KDDC 052347
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
647 PM CDT Sat Jul 5 2025

KSC055-069-081-060045-
/O.CON.KDDC.SV.W.0150.000000T0000Z-250706T0045Z/
Finney KS-Gray KS-Haskell KS-
647 PM CDT Sat Jul 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL FINNEY...SOUTHWESTERN GRAY AND NORTHEASTERN HASKELL
COUNTIES...

At 646 PM CDT, a severe thunderstorm was located 7 miles southeast of
Plymell, moving south at 15 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of south
central Finney, southwestern Gray and northeastern Haskell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3779 10093 3781 10066 3756 10053 3755 10099
TIME...MOT...LOC 2346Z 357DEG 12KT 3772 10082 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SUGDEN
305 
WWUS53 KDDC 052353
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
653 PM CDT Sat Jul 5 2025

KSC055-060002-
/O.CAN.KDDC.SV.W.0150.000000T0000Z-250706T0045Z/
Finney KS-
653 PM CDT Sat Jul 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FINNEY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3773 10093 3773 10062 3756 10053 3755 10099
TIME...MOT...LOC 2352Z 357DEG 12KT 3770 10082 

$$

KSC069-081-060045-
/O.CON.KDDC.SV.W.0150.000000T0000Z-250706T0045Z/
Gray KS-Haskell KS-
653 PM CDT Sat Jul 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN GRAY AND NORTHEASTERN HASKELL COUNTIES...

At 652 PM CDT, a severe thunderstorm was located 8 miles south of
Plymell, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Gray and northeastern Haskell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3773 10093 3773 10062 3756 10053 3755 10099
TIME...MOT...LOC 2352Z 357DEG 12KT 3770 10082 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
043 
WWUS53 KDDC 060003
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
703 PM CDT Sat Jul 5 2025

KSC069-081-060013-
/O.CAN.KDDC.SV.W.0150.000000T0000Z-250706T0045Z/
Gray KS-Haskell KS-
703 PM CDT Sat Jul 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAY AND
NORTHEASTERN HASKELL COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Dodge City.

&&

LAT...LON 3773 10093 3773 10062 3756 10053 3755 10099
TIME...MOT...LOC 0001Z 357DEG 12KT 3766 10082 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:00 PM CDT, 1 hour 40 minutes earlier. Its key messages:

  • Tonight, Marginal Risk (Level 1 of 5) severe storms for far west central Kansas with a fairly low chance that storms will survive late into the night, east of Highway 83.
  • Tomorrow evening, Slight Risk (Level 2 of 5) severe storms with a much better chance of longer-lived thunderstorm cluster, capable of damaging wind gusts to 70 mph.
  • The overall pattern will continue to favor another round of storms moving in from Colorado again Monday Night.
Area forecast discussion, Jul 5, 5:00 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
500 PM CDT Sat Jul 5 2025

.KEY MESSAGES...

- Tonight, Marginal Risk (Level 1 of 5) severe storms for far
  west central Kansas with a fairly low chance that storms will
  survive late into the night, east of Highway 83.

- Tomorrow evening, Slight Risk (Level 2 of 5) severe storms
  with a much better chance of longer-lived thunderstorm
  cluster, capable of damaging wind gusts to 70 mph.

- The overall pattern will continue to favor another round of
  storms moving in from Colorado again Monday Night.

&&

.DISCUSSION...
Issued at 320 PM CDT Sat Jul 5 2025

Thunderstorm chances, timing, location, and severity will continue
to be the main forecast challenges over the next several days.  As
far as the near-term goes through this evening, widely scattered
strong to marginally severe thunderstorms will likely develop along
an old, stalled out front westward into east central and southeast
Colorado. The surface wind convergence along the old front across
southwest Kansas was quite weak, but dewpoint temperatures holding
in the upper 60s to lower 70s and the lack of a strong capping
inversion will help mitigate the weakness in surface convergence. As
of 20Z, we were already seeing towering cumulus and even a small
storm or two near the Colorado line from around Saunders north-
northwestward to north of Coolidge. This area of initial development
seemed to match up well with HREF paintball plot of 35+ dBZ
Composite Reflectivity.

Deep layer shear is pretty weak, however 8km AGL winds of around 45-
50 knots will overspread far western Kansas by early evening, so
there should be at least some loosely organized, marginally severe
clusters. Supercell structures do not appear likely, however a brief
period of modest mid level rotation in any of the strongest discrete
storms cannot be ruled out for some large hail potential (perhaps up
to 1.5" diameter) and up to 70 mph wind gusts before storms grow
upscale and cold pools begin to take over. Another round of storms
is shown by the HREF and even latest HRRR runs, affecting mainly far
west central and far southwest Kansas before they ultimately
diminish at some point during the overnight hours. Thus, highest
POPs will be confined to the western counties (generally 40-50%).

Looking ahead to tomorrow/tomorrow night, the prospects for even more
organized storms and perhaps a fairly long-lived mesoscale
convective system (MCS) look better, as upper level forcing for
ascent increases with the exit region of a high-level jet around 60
knots moving out across the Central High Plains. This, combined with
slightly improved low level upslope winds (vs. today) will aid in
greater deep layer shear to support more organized, longer-lived
strong to severe convection. For this reason, the SPC Day Two
outlook does include much of our southwest and west central Kansas
region in a Slight Risk (Level 2 of 5).

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 500 PM CDT Sat Jul 5 2025

VFR is expected to prevail through this TAF period, with light
and variable winds, outside of the influence of any
thunderstorm outflows. Compared to 24 hours ago, there is much
more uncertainty regarding thunderstorm coverage this TAF
period. Storms may remain near/west of GCK/LBL 06-09z Sun, and
only included VCTS/CB in those TAFs for now. Kept HYS/DDC dry
for the next 24 hours, but uncertainty exists with high humidity
in such a weakly forced environment. Despite the very moist
boundary layer, models suggest no stratus/BR/FG through Sunday
morning.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Umscheid
AVIATION...Turner
Hazardous weather outlook, Jul 5, 4:49 AM CDT, 13 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
449 AM CDT Sat Jul 5 2025

KSZ030-031-043>046-061>066-074>081-084>090-061000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
449 AM CDT Sat Jul 5 2025 /349 AM MDT Sat Jul 5 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Thunderstorms are possible this afternoon and evening. Wind gusts
as high as 60 mph and quarter sized hail are the main concerns.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Sunday and Monday evenings. Hail to 2
inches in diameter and wind gusts to 70 mph are possible on
Sunday.

The storms Monday may also contain large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

A few storm spotters may be needed this evening.

In the hours before

Special weather statement, Jul 5, 5:57 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
557 PM CDT Sat Jul 5 2025

KSZ046-060000-
Rush KS-
557 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RUSH COUNTY THROUGH
700 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Shaffer, moving south at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Shaffer around 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3835 9920 3854 9922 3856 9903 3836 9903
TIME...MOT...LOC 2257Z 342DEG 6KT 3848 9908

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SUGDEN
Local storm report, Jul 5, 6:04 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
604 PM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Hail             Manter                  37.52N 101.88W
07/05/2025  M1.50 Inch       Stanton            KS   Public

&&

JRJ
Local storm report, Jul 5, 6:09 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
609 PM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             Manter                  37.52N 101.88W
07/05/2025  M2.00 Inch       Stanton            KS   Emergency Mngr

&&

JRJ
Special weather statement, Jul 5, 6:10 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Dodge City KS
610 PM CDT Sat Jul 5 2025

KSZ063-076-077-060015-
Gray KS-Finney KS-Haskell KS-
610 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FINNEY...
NORTHWESTERN GRAY AND NORTHEASTERN HASKELL COUNTIES THROUGH 715 PM
CDT...

At 610 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pierceville, moving south at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Pierceville around 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3796 10082 3797 10062 3762 10040 3762 10090
TIME...MOT...LOC 2310Z 357DEG 15KT 3789 10074

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SUGDEN
Special weather statement, Jul 5, 6:13 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
613 PM CDT Sat Jul 5 2025

KSZ075-076-060015-
Grant KS-Haskell KS-
613 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GRANT AND WESTERN
HASKELL COUNTIES THROUGH 715 PM CDT...

At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Ryus, moving south at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
  Ryus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3767 10115 3769 10093 3747 10078 3742 10123
TIME...MOT...LOC 2313Z 357DEG 9KT 3761 10104

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SUGDEN
Special weather statement, Jul 5, 6:28 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
628 PM CDT Sat Jul 5 2025

KSZ084-060030-
Morton KS-
628 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MORTON COUNTY
THROUGH 730 PM CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 7 miles east of Stonington, or 10
miles south of The Saunders Elevator, moving south at 15 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects. Minor hail damage to vegetation is possible.

This storm will remain over mainly rural areas of northwestern Morton
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3739 10204 3739 10193 3712 10186 3711 10204
TIME...MOT...LOC 2328Z 357DEG 12KT 3732 10205

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:04 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCHamilton56 min
Jul 4, 7:17 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCHamilton, Kearny43 min
Jul 4, 7:28 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Kearny, Stanton50 min
Jul 4, 8:16 PM CDTSpecial Weather StatementDDCFinney, Grant, Haskell, Kearny, Scott59 min
Jul 4, 8:29 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Morton, Seward, Stanton, Stevens41 min
Jul 4, 8:43 PM CDTSevere Thunderstorm WarningDDCLane, Scott47 min
Jul 4, 9:05 PM CDTSevere Thunderstorm WarningDDCLane, Ness40 min
Jul 4, 9:09 PM CDTSpecial Weather StatementDDCGrant, Haskell66 min
Jul 4, 9:20 PM CDTSpecial Weather StatementDDCFinney, Lane40 min
Jul 4, 9:33 PM CDTSpecial Weather StatementDDCStevens57 min
Jul 4, 9:36 PM CDTSpecial Weather StatementDDCFinney, Gray, Ness54 min
Jul 4, 9:55 PM CDTSpecial Weather StatementDDCHaskell, Meade, Seward50 min
Jul 4, 10:19 PM CDTSpecial Weather StatementDDCFord, Gray, Hodgeman, Ness41 min
Jul 4, 10:33 PM CDTSpecial Weather StatementDDCStevens27 min
Jul 4, 11:12 PM CDTSpecial Weather StatementDDCMeade48 min
Jul 4, 11:22 PM CDTSpecial Weather StatementDDCFord38 min
Jul 4, 11:27 PM CDTSpecial Weather StatementDDCEdwards33 min
Jul 5, 3:18 PM CDTSpecial Weather StatementDDCGray42 min
Jul 5, 3:46 PM CDTSpecial Weather StatementDDCHamilton44 min
Jul 5, 3:59 PM CDTSpecial Weather StatementDDCGray61 min
Jul 5, 4:17 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton58 min
Jul 5, 4:42 PM CDTSpecial Weather StatementDDCHaskell48 min
Jul 5, 5:04 PM CDTSpecial Weather StatementDDCKearny56 min
Jul 5, 5:06 PM CDTSpecial Weather StatementDDCPawnee54 min
Jul 5, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCHamilton, Stanton27 min
Jul 5, 5:21 PM CDTSevere Thunderstorm WarningDDCFinney, Gray54 min
Jul 5, 5:27 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee48 min
Jul 5, 5:37 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton40 min
Jul 5, 5:44 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Kearny30 min
Jul 5, 5:57 PM CDTSpecial Weather StatementDDCRush63 min
Jul 5, 6:10 PM CDTSpecial Weather StatementDDCGray65 min
Jul 5, 6:13 PM CDTSpecial Weather StatementDDCHaskell62 min
Jul 5, 6:16 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCMorton, Stanton33 min
Jul 5, 6:28 PM CDTSpecial Weather StatementDDCMorton62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.